# SDR HEER20190710093

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N433PH
- Make and model: Bell 407
- Aircraft serial: 53421
- Aircraft time: 10,622 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 407030450111A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHELL ASSEMBLY OUTER SKIN WAS FOUND TO BE CORRODED -LOCAL TO AN EXISTING INSERT LOCATION.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED FOR FAA APPROVAL.  THE FORWARD SHELL ASSEMBLY WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA-APPROVED REPAIR DATA.
